# SDR C2XA05TY049

- Difficulty date: August 16, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 9,057 hours, 7,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521722017
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION, STRINGER 2L, JUST FORWARD OF FRAME 75 WAS FOUND DAMAGED.  MAINTENANCE CUT OUT THE DAMAGED SECTION, FABRICATED A NEW SECTION, -J- AND -L- ANGLES, PRIMED, PAINTED AND INSTALLED IAW EMB-135/145 SRM 53-00-03 AND CPM 51-21-04/05/06.
